# SDR AALA20170113037

- Difficulty date: January 9, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 48,758 hours, 19,815 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

WHEN THROTTLES ADVANCED FOR TAKE OFF,  RECEIVED A CONFIGURATION WARNING. TAKE OFF ABORTED. FLIGHT CREW CONFIRMED CONFIGURATION CORRECT, ADVANCED AND RETARDED THROTTLES WITH NO WARNING RECEIVED. SUBSEQUENT TAKE OFF UNEVENTFUL.
